| Catalog Number |
42522000411 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni.G2: foreign: australia.The product will not be returned to zimmer biomet for investigation, as the product has been discarded as biohazard.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately two years post-implantation, the patient began to experience instability and was unhappy with the implanted prosthesis.Subsequently, the patient underwent revision surgery of the articular surface to address the instability.All available information has been reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the provided pictures identified bio-debris to the surface, however no damage was noted from the provided pictures.No further evaluation can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.